# SDR COMA0160563

- Difficulty date: August 4, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 18,575 hours, 18,073 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Valve
- Part number: 601R751461
- Part serial: 0612
- Condition: Faulty
- Part time: 37 hours, 39 cycles
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TO FROM CVG THE NOSE GEAR DOOR WARNING MESSAGE ACTIVATED, AIRCRAFT SAFELY TO THE FIELD.REPLACED THE NOSE LANDING GEAR SELECTOR VALVE.
